Volume 51 (2008)


1 (April), 2 (August), 3 (December)

Favini, A., Labbas, R., Maingot, S., Tanabe, H. and Yagi, A.;
A Simplified Approach in the Study of Elliptic Differential Equations in UMD Spaces and New Applications
pp. 165--187.
Kamimura, Y.;
Energy Dependent Inverse Scattering
pp. 189--219.
Kato, M.;
Algebraic Transformations of ${}_3F_2$
pp. 221--243.
Yamaguchi, M.;
Infinitely Many Periodic Solutions of Nonlinear Equations of Suspended Strings
pp. 245--267.
Wong, F.-H., Chou, C.-C., Lian, W.-C. and Yu, S.-L.;
Non-Existence of Positive Radically Symmetric Solutions for the $p$-Laplacian Boundary Value Problem on Annular Domains
pp. 269--279.
Kobayashi, R., Nishizaka, T., Shinzato, S. and Yoshida, M.;
Affine Schwarz Map for the Hypergeometric Differential Equation
pp. 281--305.
Nagai, A., Kametaka, Y., Yamagishi, H., Takemura, K. and Watanabe, K.;
Discrete Bernoulli Polynomials and the Best Constant of the Discrete Sobolev Inequality
pp. 307--327.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles